journal6 ›› 2014, Vol. 35 ›› Issue (6): 7-9.DOI: 10.3969/j.issn.1007-2985.2014.06.002

• Mathematics • Previous Articles     Next Articles

Nonlinear Boundary Value Problems of Fractional Differential Equations

 WANG  Lan-Fang   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2014-11-25 Published:2014-11-27

Abstract: The existence of nonlinear boundary value problems of fractional differential equations is studied.Using fixed-point theorems,some sufficient conditions are obtained to guarantee the existence of at least one solution of the nonlinear boundary value problems.

Key words: fractional differential equations, nonlinear boundary value problems, fixed points

WeChat e-book chaoxing Mobile QQ